MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with bd facs¿ lyse wash assistant carryover occurred on patient samples.There was no report of patient impact.The following information was provided by the initial reporter, translated from french to english: carrying out in-depth testing of the instrument's proper functioning contamination - carry over.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Based on the investigation results, the reported issue of the customer experiencing carryover was not confirmed.Investigation results that were performed on the indicated failure mode were the following: - the complaint trend and service notes were reviewed.- device history record (dhr) reviewed.- the potential cause for the customer experiencing carryover could not be determined.No further problems were noted, and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.
 
Event or Problem Description

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key21881388
Report Number3027394506-2025-00017
Device Sequence Number12728928
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public(01)00382903371464(11)230417
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown